Can using Niacin cause excessive sweating?

Question is Closed Report Mark as Favorite

Answers (1)

15 Sep 2009

most definately it opens up your blood vessels causing you to feel hot overheated, and sweat more due to your skin's rise in temperature. it is known as a niacin flush. you can get it from the niacin content in 5-hour energys etc...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Should my mom stop taking Synthroid if she has excessive sweating?

This is the holiday season and the doctor is not available. My mother (82) wakes up early in the morning (5 or 6am) and sweats excessively so much so ...

1 answer 28 Dec 2009

Can the mirena coil cause excessive body sweating?

i have had the mirena coil in for five years and it will be took out in the next couple of days. i have gained weight severe headaches which last ...

1 answer 13 Sep 2010

Metformin - I have been dealing with excessive sweating, anybody else have this?

If so how did you deal with it, I have been on this for a few years and have had a fair amount of sweating but recently Dr added a third pill and I ...

0 answers 9 Sep 2013

Excessive sweating lamictal?

Hi there I've gone up to 100 mg of lamotogrine and have started getting what I can only describe as hot flashes ( I'm a dude) and excessive ...

3 answers 14 Nov 2013

Hyperhidrosis - I have severe craniofacial hyperhydrosis?

Does anyone use Certain Dri on their forehead, face or neck? I just found out about it today and went out and bought 2 bottles. I am so embarrassed ...

1 answer 8 Jun 2014